# SDR QXEA2012080900790

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 8,705 hours, 9,530 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR FROM VENTS ON FLT DECK, WITH ENGINES AT REDUCED POWER.  ODOR CAME FROM VENTS AFTER REDUCING THROUGH 50 PERCENT TORQUE FOR APPROACH.  NO SMOKE WAS APPEARENT.  COMPLIED WITH ENGINE RUNS AND BOROSCOPE INSPECTIONS, FINDING NO EVIDENCE OF OIL OR DISCREPANCIES.  NO CONTAMINATION FOUND IN CABIN.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
